| Catalog Number |
804-06-310 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Instrument failure - the reamer seized up while reaming, despite all the precautions being taken.
Additional Manufacturer Narrative
See d9, h3, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2025-00204; 804-06-310, s100 - functional, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.